Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 1, NWS Charleston, SC

April 7, 20068 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this red flag warning at Apr 7, 2006, 5:10 AM EDT for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Apr 7, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 5:10 AM EDT (09:10 UTC)
In effect from
Apr 7, 2006, 12:00 PM EDT
Expired
Apr 7, 2006, 6:40 PM EDT
In force
7 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2937 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KCHS 070910
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
510 AM EDT FRI APR 7 2006

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-
071600-
/O.UPG.KCHS.FW.A.0001.060407T1600Z-060407T2200Z/
/O.NEW.KCHS.FW.W.0001.060407T1600Z-060407T2300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
510 AM EDT FRI APR 7 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. 

THE COMBINATION OF LITTLE RAIN OVER THE PAST MONTH AND LOW
RELATIVE HUMIDITIES EXPECTED THIS AFTERNOON...WILL INCREASE THE
ALREADY ELEVATED FIRE DANGER SITUATION OVER INTERIOR SECTIONS OF
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. HUMIDITIES ARE
EXPECTED TO DROP TO BETWEEN 22 AND 27 PERCENT ACROSS THE WARNED
AREA...ALONG WITH 20 FOOT WINDS OF 13 TO 18 MPH...WITH GUSTS TO
30 MPH. EXTREME CAUTION SHOULD BE USED WITH ANY FLAMMABLE
MATERIALS THIS AFTERNOON...AS ANY FIRES THAT DEVELOP...WILL
QUICKLY GET OUT OF CONTROL. BURNING IS CERTAINLY NOT ADVISED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

JRJ
3 follow-up statements
000 
WWUS82 KCHS 071506
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1106 AM EDT FRI APR 7 2006

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-
072130-
/O.CON.KCHS.FW.W.0001.060407T1600Z-060407T2300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
1106 AM EDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE COMBINATION OF LITTLE RAIN OVER THE PAST MONTH AND LOW
RELATIVE HUMIDITIES EXPECTED THIS AFTERNOON...WILL INCREASE THE
ALREADY ELEVATED FIRE DANGER SITUATION OVER INTERIOR SECTIONS OF
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. HUMIDITIES ARE
EXPECTED TO DROP TO BETWEEN 22 AND 27 PERCENT ACROSS THE WARNED
AREA...ALONG WITH 20 FOOT WINDS OF 13 TO 18 MPH AND GUSTS TO 30
MPH. EXTREME CAUTION SHOULD BE USED WITH ANY FLAMMABLE MATERIALS
THIS AFTERNOON...AS ANY FIRES THAT DEVELOP...WILL QUICKLY GET OUT
OF CONTROL. BURNING IS CERTAINLY NOT ADVISED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS82 KCHS 072013
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT FRI APR 7 2006

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-
072300-
/O.CON.KCHS.FW.W.0001.000000T0000Z-060407T2300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
413 PM EDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR OCCASIONAL GUSTY WINDS AND LOW HUMIDITIES...

RELATIVE HUMIDITY LEVELS WILL STILL BE AS LOW AS 20 TO 25 PERCENT
FOR ANOTHER 1 TO 3 HOURS THIS EVENING. THAT ALONG WITH OCCASIONAL
20 FOOT WIND GUSTS TO 20 OR 25 MPH AND THE ALREADY DRY CONDITIONS
WILL RESULT IN AN ELEVATED FIRE DANGER SITUATION ACROSS PARTS OF
INTERIOR SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA.

EXTREME CAUTION SHOULD BE USED WITH ANY FLAMMABLE MATERIALS...AS
ANY FIRES THAT DEVELOP CAN QUICKLY GET OUT OF CONTROL. BURNING IS
CERTAINLY NOT ADVISED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

33
000 
WWUS82 KCHS 072240
RFWCHS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT FRI APR 7 2006

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-
072345-
/O.CAN.KCHS.FW.W.0001.000000T0000Z-060407T2300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
640 PM EDT FRI APR 7 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE RED
FLAG WARNING. RELATIVE HUMIDITIES HAVE RISEN ACROSS THE AREA AND
WINDS CONTINUED TO SUBSIDE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Apr 7, 4:03 AM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 7, 4:03 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
403 AM EDT FRI APR 7 2006

.SHORT TERM /TODAY THROUGH SUN NIGHT/...CURRENTLY AT THE SURFACE...A
STRONG STORM SYSTEM WHICH WILL EVENTUALLY IMPACT THE AREA ON
SATURDAY IS LOCATED IN THE NATIONS HEARTLAND. CLOSER TO HOME HIGH
PRESSURE IS SITUATED OFF THE SE COAST...WITH IR SAT IMAGERY SHOWING
SCT-BKN WAA CLOUD COVER ACROSS THE FORECAST AREA. MAIN SHORT TERM
CONCERNS FOR TODAY REVOLVE AROUND MAX TEMPERATURES AND FIRE WEATHER
ISSUES.

TODAY AND TONIGHT...HIGH PRESSURE WILL REMAIN ANCHORED ACROSS THE
WESTERN ATLANTIC...RESULTING IN A S TO SW FLOW ACROSS THE AREA. THE
STORM SYSTEM IN THE CENTRAL PLAINS WILL BEGIN TO SHEAR OUT INTO A
WSW TO ENE ORIENTED BOUNDARY STRETCHING FROM THE MID MS VALLEY
NORTHEASTWARD INTO NEW ENGLAND BY THIS EVENING. THIS FRONTAL
BOUNDARY WILL CONTINUE TO SLOWLY PUSH TOWARD THE FORECAST AREA
OVERNIGHT. BEST FORCING WILL REMAIN WELL WEST OF THE REGION...SO
WILL KEEP THE FORECAST RAIN FREE. EXPECT PARTLY CLOUDY SKIES TO BE
THE RULE ACROSS THE AREA BOTH TODAY AND TONIGHT...WITH MAINLY CIRRUS
DRIFTING THROUGH THE REGION. HIGH TEMPERATURES SHOULD TOP OUT IN THE
LOW TO MID 80S AWAY FROM THE COAST THIS AFTERNOON. OVERNIGHT LOWS
ARE EXPECTED TO BOTTOM OUT IN THE LOW TO MID 60S.

SATURDAY...FRONTAL BOUNDARY WILL CONTINUE TO APPROACH THE FORECAST
AREA. EXPECT A DECENT AMOUNT OF SUNSHINE DURING THE MORNING HOURS
BEFORE THINGS CLOUD UP DURING THE AFTERNOON. MORNING SUN WILL ACT TO
DESTABILIZE THE ATMOSPHERE...MAKING FOR A VERY INTERESTING AFTERNOON
ACROSS THE AREA. ADJUSTING MODEL SOUNDINGS YIELDS CAPE VALUES OF
1500 TO 2000 J/KG ALONG WITH LI/S OF -5 TO -6. WHAT MAKES THIS EVEN
MORE IMPRESSIVE IS THE AMOUNT OF DYNAMIC FORCING EXPECTED ACROSS THE
AREA DURING THE AFTERNOON HOURS. GOOD MID-LEVEL QG FORCING IS
EXPECTED AS STRONG H5 SHORTWAVE TROUGH SWINGS THROUGH THE REGION.
MID LEVEL LAPSE RATES WILL INCREASE INTO THE 7-8 C/KM RANGE. THE CWA
WILL BE IN THE FAVORABLE ENTRANCE REGION OF A 100 KT H25 JET AS
WELL. A WELL SHEARED ENVIRONMENT WILL BE IN PLACE...WITH 0-6 KM BULK
SHEAR VALUES OF 40 TO 50 KT...SUPPORTIVE OF ORGANIZED CONVECTION.
WITH H5 WINDS INCREASING INTO THE 60-70 KT RANGE...H7 WINDS
INCREASING INTO THE 50-60 KT RANGE...FZL HEIGHTS OF 11.7 KFT AND WBZ
HEIGHTS OF 9.9 KFT...SEVERE TSTM POTENTIAL IS BEGINNING TO LOOK MORE
LIKELY. WILL KEEP POPS IN THE SLGT CHC/LOW CHC RANGE DURING THE
MORNING HOURS SAT...THEN GO WITH LIKELY POPS DURING THE AFTERNOON
HOURS ACROSS THE AREA. WILL ALSO MENTION LARGE HAIL AND DAMAGING
WINDS IN THE ZONES...AS ANY TSTMS THAT DEVELOP WILL HAVE A VERY GOOD
CHANCE OF BECOMING SEVERE. HIGH TEMPERATURES ARE EXPECTED TO RANGE
FROM THE UPPER 70S TO LOWER 80S ACROSS THE AREA...WITH WARMEST
READINGS JUST INLAND FROM THE COAST.

SATURDAY NIGHT...FRONTAL BOUNDARY WILL CONTINUE TO SLIDE
SOUTHEASTWARD THROUGH THE REGION. WILL CONTINUE TO MENTION
SHWRS/TSTMS POSSIBLY WITH LARGE HAIL AND DAMAGING WINDS EARLY IN THE
EVENING...WITH SLGT CHC/LOW CHC POPS AFTER MIDNIGHT. OVERNIGHT LOWS
ARE EXPECTED TO RANGE FROM THE UPPER 40S TO MID 50S ACROSS THE
AREA...LOWEST NORTHWEST ZONES...AND HIGHEST ACROSS SOUTHERN ZONES.

SUNDAY AND SUNDAY NIGHT...FRONTAL BOUNDARY WILL CONTINUE TO PUSH
SOUTHEAST INTO THE ATLANTIC...AS HIGH PRESSURE BEGINS TO BUILD INTO
THE REGION FROM THE NORTHWEST. ACROSS FAR SOUTHERN COASTAL GA ZONES
NE FLOW MAY KEEP A GOOD AMOUNT OF CLOUD COVER IN PLACE THROUGH THE
DAY...WITH PARTLY CLOUDY TO MOSTLY SUNNY CONDITIONS EXPECTED ACROSS
THE REMAINDER OF THE FORECAST AREA. MUCH COOLER TEMPERATURES ARE
EXPECTED BEHIND THE FRONT...WITH HIGHS RANGING FROM 65 TO 70 DEGREES
ACROSS THE AREA. SUN NIGHT...EXPECT CLEAR TO PARTLY CLOUDY SKIES
ACROSS THE REGION...WITH LOWS IN THE LOW TO MID 40S AWAY FROM THE
COAST.
&&

.LONG TERM /MONDAY THROUGH THURSDAY/...HIGH PRESSURE WILL REMAIN THE
DOMINANT WEATHER FEATURE ACROSS THE AREA WITH CLEAR TO PARTLY CLOUDY
SKIES AND RAIN FREE WEATHER. TEMPERATURES ARE EXPECTED TO REMAIN
NEAR TO SLIGHTLY BELOW CLIMO THROUGH THE EXTENDED. NO CHANGES MADE
TO EXTENDED GRIDS WITH MORNING PACKAGE.
&&

.FIRE WEATHER...AFTER COORDINATION WITH SC AND GA OFFICIALS
REGARDING RED FLAG ISSUANCE FOR TODAY...THEY URGED US TO ERR ON THE
SIDE OF CAUTION AND ISSUE A RED FLAG WARNING EVEN IF CONDITIONS ARE
MARGINAL DUE TO ONGOING FIRE SUPPRESSION ACTIVITIES. THIS APPEARS TO
BE THE CASE...AS MINIMUM RH LEVELS ARE EXPECTED TO DROP INTO THE 25
TO 30 PERCENT RANGE ACROSS INTERIOR ZONES THIS AFTERNOON...SLIGHTLY
ABOVE RED FLAG CRITERIA. WINDS HOWEVER...ARE EXPECTED TO INCREASE
ABOVE CRITICAL THRESHOLDS AS GRADIENT TIGHTENS THIS AFTERNOON. GIVEN
LACK OF ANY SUBSTANTIAL RAINFALL OVER THE PAST MONTH AND THE
ELEVATED FIRE DANGER THAT ALREADY EXISTS...WILL ERR ON THE SIDE OF
CAUTION AS SUGGESTED BY SC/GA OFFICIALS YESTERDAY AFTERNOON...AND
ISSUE A RED FLAG WARNING FOR ALL ZONES NOT ALONG THE IMMEDIATE COAST
FROM 12 PM TO 7 PM.
&&

.MARINE...WINDY CONDITIONS ARE EXPECTED IN AND AROUND THE CHARLESTON
HARBOR AS WELL AS THE IMMEDIATE LAND/SEA INTERFACE THIS AFTN. BUFKIT
MIXING PROFILES CONTINUE TO SUPPORT SUSTAINED WINDS AROUND 20 KT
WITH GUSTS TO 25-30 KT. A SCA IS ALREADY IN EFFECT FOR THE
CHARLESTON HARBOR THROUGH THIS EVNG AND WILL BE MAINTAINED. FCST
SOUNDINGS OVER THE COOLER SHELF WATERS CONTINUE TO EXHIBIT RATHER
POOR MIXING PROFILES DESPITE A RECENT SURGE IN WATER TEMPS. WINDS
ARE STILL XPCTD TO PICK UP SOME BEYOND THE COAST THIS AFTN AS THE
PRES GRADIENT SLOWLY TIGHTENS AHEAD OF AN APRCHG CDFNT.

WINDS WILL CONTINUE TO SLOWLY INCREASE TNGT AS A POTENT LLJ SETTLES
IN ACROSS THE RGN. IT STILL DOES NOT APPEAR AS THOUGH WINDS WILL GO
ANY HIGHER THAN 15-20 KT EXCEPT MAYBE 20 KT IN THE GA OFFSHORE
WATERS WERE SLGTLY WARMER WTR TEMPS RESIDE /ALTHOUGH THE ELEVATED
SABSOON TOWERS WILL LIKELY BE CLOSER TO 25-30 KT AT TIMES/. SEAS
WILL SLOWLY BUILD THROUGH THE NGT AND COULD REACH 6 FT IN THE
EXTREME ERN PORTIONS OF THE GA OFFSHORE WATERS BY LATE THIS EVNG. A
SCA IS ALREADY OUT FOR AMZ374 AND LOOKS ON TRACK ALTHOUGH A MINOR
ADJUSTMENT TO THE BEGINNING TIME OF THE ADV IS NEEDED.

CDFNT IS ON TARGET TO CROSS THE WATERS SAT NGT AS STRONG HIGH PRES
BUILDS IN BEHIND IT. MODELS CONTINUE TO TREND STRONGER WITH THE POST
FRONTAL SURGE AND IT NOW APPEARS AS THOUGH SCA CONDITIONS WILL DVLP
ACROSS MUCH OF THE MARINE AREA BY SUN MRNG AS THE FNT SINKS S OF THE
FCST AREA. A FAVORABLE NE FETCH OF 20-25 KT WILL FAVOR A RAPID
GROWTH IN SEAS PARTICULARLY OVER THE SC WATERS. A SCA WILL LIKELY BE
NEEDED BUT IT IS STILL TOO EARLY TO ISSUE ONE ATTM. A NE WIND REGIME
WILL HOLD THROUGH THE REMAINDER OF THE FCST PERIOD AND IT DOES
APPEAR AS THOUGH AN EXTENDED SCA EVENT IS SETTING UP OVR THE GA
OFFSHORE WATERS WHERE 6 FT SEAS WILL PERSIST THROUGH TUE.
&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS.
GUSTY WINDS ARE EXPECTED TO DEVELOP BY MID MRNG AT BOTH TERMINALS AS
VIGOROUS MIXING DEVELOPS. WINDS SHOULD SETTLE DOWN SOME AFTER SUNSET
BUT WILL NOT FULLY DECOUPLE THANKS TO TIGHTEN PRES GRADIENT AHEAD OF
AN APRCHG CDFNT. THE DVLPMNT OF LLWS APPEARS LIKELY TNGT AFT 04Z AT
BOTH TERMINALS.
&&

.LAKE WINDS...A LAKE WIND ADV WILL BE ISSUED FOR LAKE MOULTRIE
THROUGH THIS EVNG PER COORD WITH WFO CAE. ALTHOUGH MIXING WILL
LIKELY BE SEVERELY CURTAILED OVR THE OPEN LAKE WATERS /WATER TEMPS
IN THE MID 60S/...ROBUST MIXING NEAR THE SHORES OF THE LAKE WILL
SUPPORT AT LEAST A MARGINAL LAKE WIND EVENT THIS AFTN THROUGH THIS
EVNG. COULD SEE ANOTHER MARGINAL LAKE WIND EVENT ON SAT BUT WILL
HOLD CONDITIONS JUST BELOW ADVISORY THRESHOLDS FOR NOW AS CONFIDENCE
IS NOT HIGH ENOUGH JUST YET. WIND TRENDS OBSERVED AT PINEVILLE TDA
WILL HELP DICTATE OUR ACTIONS FOR SAT. THANKS CAE FOR THE COORD.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING NOON UNTIL 7 PM FOR GAZ087-088-099>101-114>116-
       118-137-138-140.
SC...RED FLAG WARNING NOON UNTIL 7 PM FOR SCZ040-042>045-047.
     LAKE WIND ADVISORY FOR LAKE MOULTRIE 10 AM UNTIL 10 PM SCZ045.
MARINE...SMALL CRAFT ADVISORY FOR AMZ330-374.

&&

JRJ/ST
Hazardous weather outlook, Apr 7, 4:25 AM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
425 AM EDT FRI APR 7 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-081000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
425 AM EDT FRI APR 7 2006

...A RED FLAG WARNING IN EFFECT FROM NOON UNTIL 7 PM EDT FOR MUCH OF
INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...
...SEVERE THUNDERSTORMS ARE LIKELY SATURDAY AFTERNOON AND EVENING
ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FIRE WEATHER...LOW HUMIDITY AND GUSTY WINDS WILL RESULT IN AN
ENHANCED FIRE DANGER AWAY FROM THE COAST TODAY. A RED FLAG WARNING
HAS THEREFORE BEEN ISSUED FOR MUCH OF INTERIOR SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA FROM NOON UNTIL 7 PM EDT. REFER TO
THE LATEST RED FLAG WARNING AND FIRE WEATHER PLANNING FORECAST FOR
ADDITIONAL INFORMATION.

.LAKE WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 KNOTS THIS
AFTERNOON ACROSS LAKE MOULTRIE. GUSTS TO 25 TO 30 KNOTS ARE POSSIBLE
ALONG THE LAKE SHORE. A LAKE WIND ADVISORY HAS THEREFORE BEEN
ISSUED. REFER TO THE LATEST NON-PRECIPITATION STATEMENT AND
RECREATIONAL FORECAST FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
.SEVERE WEATHER...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
AFFECT THE REGION SATURDAY AFTERNOON AND EVENING AHEAD OF A STRONG
COLD FRONT. CONDITIONS CONTINUE TO LOOK VERY FAVORABLE FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN HAZARDS. REFER TO THE LATEST DAY 2 CONVECTIVE
OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL
INFORMATION.

.RIP CURRENTS...THERE WILL BE AN INCREASING RISK FOR RIP CURRENTS
SUNDAY THROUGH TUESDAY AS MODERATE NORTHEAST WINDS DEVELOP ALONG THE
COAST AND THE ADJACENT COASTAL WATERS. THE RISK WILL BE HIGHEST
ALONG THE BEACHES OF NORTH COASTAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:05 AM EDTLake Wind AdvisoryCHSBerkeley17 hr

Nearby

Red Flag Warnings in Georgia, 2006Red Flag Warnings in South Carolina, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.